# SDR AALA200800119

- Difficulty date: January 21, 2008
- Submitted: February 5, 2008
- Operation: Air carrier
- Aircraft: N788AN
- Make and model: Boeing 777223
- Aircraft serial: 30011
- Aircraft time: 30,382 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0202365001
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LHR - EMERGENCY LIGHT AT FIRST CLASS CLOSET DOOR JAMB IS BROKEN.  REPLACED LIGHT ASSEMBLY FOR EMERGENCY LIGHT AT FIRST CLASS CLOSET DOOR JAMB.  SYSTEM GROUND CHECKED NORMAL OPERATION.
